# SDR 22AA20081202

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 73,619 hours, 18,044 cycles
- Engine: Ge CF650C2
- Engine time: 92,266 hours, 23,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 455468
- Condition: Failed
- Location: Nr 1
- Part time: 92,266 hours, 23,395 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 800FT NR 1 ENGINE FAILED.  ENGINE REPLACEMENT IN PROGRESS.  ACCOMPLISHED RED BORDER  025093. REMOVED AND REPLACED NR 1 ENGINE IAW WORK CARD 141R7101M, PERFORMED ENGINE RUN UP IAW MM 71-00-00, 71-06-00; OPERATION NORMAL, NO LEAKS NOTED.
